Journal article icon

Journal article

Influence of a stochastic parameterization on the frequency of occurrence of North Pacific weather regimes in the ECMWF model

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1029/2005GL024248

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Atmos Ocean and Planet Physics
Shutts, GJ More by this author
Journal:
GEOPHYSICAL RESEARCH LETTERS
Volume:
32
Issue:
23
Publication date:
2005-12-07
DOI:
ISSN:
0094-8276
URN:
uuid:f7e8db37-0db1-4a14-9de6-da13faf889dc
Source identifiers:
169881
Local pid:
pubs:169881

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP